Lawsuits filed over Lipitor side effe...

Lawsuits filed over Lipitor side effects

There are 847 comments on the The Associated Press story from Jun 8, 2006, titled Lawsuits filed over Lipitor side effects . In it, The Associated Press reports that:

Two men who believe they suffered lasting muscle damage from taking the popular anti-cholesterol drug Lipitor are suing medication's maker, Pfizer Inc., claiming the company didn't issue loud enough warnings ...

Join the discussion below, or Read more at The Associated Press.

HumanSpirit

Alachua, FL

#731 Nov 10, 2012
Statin drugs are dangerous in my opinion. The lie of cholesterol is a money maker for medical / mental health industry, the pharmaceutical industry and eye doctors.

How Statins Really Work Explains Why They Don't Really Work.

http://people.csail.mit.edu/seneff/why_statin...
Ana

Cape Town, South Africa

#732 Nov 10, 2012
I have never had any muscle problems and their attachment to bones. I have had enduring and crippling pain,in my legs and wrists. I have had De Quervain tendonitis 3 months after taking Lipitor.
Whoever approved the drug is an irresponsible and criminal entity.
Richard Keenan

El Paso, TX

#733 Nov 11, 2012
Can any one point me in the right direction to join a class action lawsuit against the makers of Lipitor? I took it for high cholesterol for almost 2 years and it has left me with unbearable muscle pain and wasting. Also major memory loss. I'm only 51 years old and I feel 80. I started taking omega 3 and changed my eating habits a little and was able to bring my cholesterol under control without that poison. I feel that what Pfizer did to me and thousands of others is criminal and that they should pay. Any help you can give me would be appreciated. I live in west Texas if that matters in locating a lawyer.
HumanSpirit

Alachua, FL

#734 Nov 11, 2012
I consider a statin or psychotropic mind drug or anti depressants an attack against my person or family.
Donna

Bethesda, MD

#736 Nov 18, 2012
OMG this is what is happening to me after 5 years of being on Lipitor. Memory problems can't spell weakness stubling falling went to neurolgist and 2st thing he did was take me off the Lipitor
Ray L

Adelaide, Australia

#739 Nov 20, 2012
Lipitor are the worse for Me. been off them for a long time now. Crestor better but still had to stop that one too given it was giving me drams too.
Damned if you do > Damned if you don't!! Had a triple bypass already and need something to keep my Liver from making so much. Why don't people find out why the liver makes too much in the first place?
paul grant windsor ont

Canada

#740 Dec 7, 2012
I have been having muscle pain for 2 years
I eventually told my Doctor
He stop the Lipitor
It is now 3 weeks since the stoppage
Now I am nauseated
MAESHA

Parsippany, NJ

#741 Dec 9, 2012
I BEEN ON ASTOR VASTATIN FOR YEARS SUDDENLY BRANK OUT IN HIVE IT STANKS
HumanSpirit

Alachua, FL

#743 Dec 11, 2012
Money as a penality is a terrible means of punishment. Execution, flogging, whipping and crippling the greed of the medical , pharmaceutical person would have a greater effect.
Dee

Morgan Hill, CA

#744 Dec 13, 2012
Does any one taking statins/ Lipitor for couple of years notice painless lumps/ kind of fat deposits developing under the skin?

My husband has. He is a healthy eater, exercises, in mid 40's, cholesterol is his hereditary condition, no other major complication, besides a few Lipitor related lethargy and muscle pain. Noticeable since he was highly active in sports and has reduced consequently.

Wanted to know if any one else has the same condition and could it be statin related or something else.

If yes, would be great if you could share any solutions, in case you were able to find.
Dr. is not providing any logical/ satisfactory answer as yet.
Y Law

Fredericksburg, VA

#745 Dec 13, 2012
I have only been taking Lipitor for a week . Today I feel WIERD, light headed, very TIRED , not my self at all . Can I have side affects already ? Confused by all these posts .
HumanSpirit

Lake Butler, FL

#746 Dec 13, 2012
Any Republican ALEC judicial judge forcing medication including mind drugs on any human being should be considered an enemy of the democracy
Cliff

Newton Falls, OH

#747 Dec 24, 2012
One year on Lipitor has left me a MESS.

After apprx 6 months on Lipitor, I started having very mild leg cramping, mostly at night. Shortly after, arthritus like symptoms followed, in my knees and hands.

I had no idea that any of this could be the result of Lipitor. I continued to get worse, then decided to seek medical help. For several months I went thru all sorts of testing. Blood work, MRI, X-rays, etc, found nothing wrong with me. I stopped taking the drug on my own, but didn't recover.

I ended up in the hospital, and got a round of steroids, which really helped, but did not get me all the way back to where I was before I started taking Lipitor.

I'm only 53 years old, and my legs are weak as a 90 year old at times, and I still have cramping and arthritus symptoms in my hands. I'm very frustrated at this point, and don't know what to do next.

I tell EVERYONE about my experience.....Cliff
HumanSpirit

Alachua, FL

#748 Dec 24, 2012
The damaging effects of the Statin drugs are well documented. The other damaging drug for pain is Metoprolol. Plavix is also damaging and researching the web would pay dividends to your health.

Dont beleive the doctor or the pharmacutical industry.

Concern should be directed to forced medication in that many hospitals by admisinstrators require that A Combination of Statin drugs (simivastin, lipitor) along with Metoprolol and plavix be given to cardiac patients.

Ask around because the information is that doctors prescribe drugs but the truth is the hospital chain sometimes has requirements set in stone and doctors wanting to practice medicine need a hospital and so they cave in to forced medicine.
Cliff

Newton Falls, OH

#749 Dec 25, 2012
The bind that I'm in is that the doctor who started me on Lipitor has since retired. His replacement is pretty much avoiding the issue that my problem could be related to taking Lipitor.

After months of testing, about all she has said is that I could have had a virus that left my joints and inflamed and the steroids helped out. I'm very disappointed at this point, and looking for another doctor......Cliff
Marilyn

Mansfield, MA

#750 Dec 25, 2012
Y Law wrote:
I have only been taking Lipitor for a week . Today I feel WIERD, light headed, very TIRED , not my self at all . Can I have side affects already ? Confused by all these posts .
YES! It only took forty-eight hours for reaction to set in for me. Do not delay. Call your doctor.
HumanSpirit

United States

#751 Dec 25, 2012
Marilyn wrote:
<quoted text>
YES! It only took forty-eight hours for reaction to set in for me. Do not delay. Call your doctor.
Many other products like Garlic for thinning bloods and (non flush) Niacin inplace of the so called cholesterol and its political lie along with vitamin C and L Lysine along with omega 3,from fish has had a benefit for myself.

The doctor (especially cardiologist) are parroting the pharmacutical industry in statements and are increasing profits by side effects of toxic medications. IMO.

Again, a FDA warning needs to be on Metoprolol and the Statin drugs and the public needs to get the word out and also needs to be insistance on stopping this forced Hospital drugging going on that is detrimental to the health and welfare of the society.
Linda

Casar, NC

#752 Dec 25, 2012
I'm taking mine, don't want a stroke!!!!
HumanSpirit

United States

#753 Dec 26, 2012
Linda wrote:
I'm taking mine, don't want a stroke!!!!
Loss of memory and paralysis and liver failure are the known problems of the Statin drugs.
sally

Portland, OR

#754 Dec 27, 2012
I take ttalhat also it did bring my colestaral way down but my left arm is numb and e all the time. I have neuropathy and wake up in pain every night. I told my doctor he said he couldn't explain it.what do I do? Go off it or keep taking it. I have no energy. Please let me know what to do! Thanks email is sally_fagan@Yahoo.com

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Cholesterol Discussions

Title Updated Last By Comments
Can I realistically lower my LDL without drugs? (Feb '08) Mar '17 Coolihigh 59
News New weight-loss drug may be available soon (Sep '06) Feb '17 relax 10
News Ask Dr. Weil by Andrew Weil : Red yeast rice ex... (Jul '08) Jan '17 Sandy777 20
News Should You Prescribe Statins to Aid in Post-Sur... (Jan '17) Jan '17 Statin free 1
Ezetrol (Ezetimibe Tablets) Problems (May '07) Nov '16 asfdaf 126
News Niacin gave me very badside effects (Jan '08) Aug '16 HumanSpirit 20
blood work (May '16) May '16 jennyhicup 1